Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from goitre, took medicines, nodules on left side, surgery to be done. What s the possible remedy?

Hi, good day Doc. am 37 yrs old. I need your advice, please. I have goiter. I was taking eltroxin before. at first 50mcg then advice by my doctor to take 150mcg. later i had palpitation and was advice to stop taking medicine. My hormone becomes normal and that my physician advice me for surgical operation because i have nodule on the left side and difuse on the right side. Now i noticed and feel it that my goiter becomes bigger that it is very visible now. Can there be any remedy to reduce the enlargement. Please advice me. Thanks a lot.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Not all thyroid swelling need surgery, you need to do 3 basic investigations i) USG Neck to know the extent also secondary changes with the gland, lymphnodes that are clinically not palpable
ii)Thyroid profile - Free T3,Free T4 and TSH( SHOULD BE GIVE IN EMPTY STOMACH)
iii)FNAC of the gland to know the present status of the gland , to rule out malignancy
Your treatment can be planned accordingly
Answered: Sun, 30 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor